# SDR CALA2025081507832

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 71,088 hours, 31,948 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Brace
- Part number: 1390029321
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS METAL BRACE  UNDER 34D IS LOOSE. REMOVED BAGGAGE BAR FROM ROW 34DEF AND DEFERRED PER MEL 2521Y OK TO MEL.     REMOVED AND ROUTED TO TERMINAL A STORES M&E 31-2526-3-0025 (139-00-293-21).
